# SDR IPXA10M58172

- Difficulty date: January 11, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  REPAIR SURVEY SEQUENCE NR 290-W3-03 LT WING FIXED L/E PREVIOUS REPAIR DOUBLER DOES NOT CORRELATE TO SRM 57-40-01 REPAIR 5, FIG. 201 DUE TO FASTNER PATTERN.  REMOVED DOUBLER, FABRICATED AND INSTALLED NEW REPAIR DOUBLER AND SHIMS IAW SRM 57-40-02 REPAIR 5, FIG 201.
